×

Found 6 Documents (Results 1–6)

100
MathJax

Semiclassical pseudodifferential operators with double discontinuous symbols and their application to problems of quantum statistical physics. (English) Zbl 1136.35466

Demuth, Michael (ed.) et al., Partial differential equations and spectral theory. Proceedings of the PDE 2000 conference, Clausthal, Germany, July 24–28, 2000. Basel: Birkhäuser (ISBN 3-7643-6219-7/hbk). Oper. Theory, Adv. Appl. 126, 41-51 (2001).
MSC:  35S05 45P05 82B10
PDF BibTeX XML Cite

Semiclassical integral equations on the semiaxis. (English) Zbl 0869.45003

Dobrushin, R. L. (ed.) et al., Topics in statistical and theoretical physics. F. A. Berezin memorial volume. Transl. ed. by A. B. Sossinsky. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 177(32), 45-49 (1996).
MSC:  45E10 45M05 47G10
PDF BibTeX XML Cite

Semiclassical integral equations with slowly decreasing kernels on finite domains. (English. Russian original) Zbl 0794.45001

St. Petersbg. Math. J. 5, No. 1, 141-158 (1994); translation from Algebra Anal. 5, No. 1, 160-178 (1993).
Reviewer: J.F.Toland (Bath)
MSC:  45A05 45M05 45E10
PDF BibTeX XML Cite

Reflection operators and their applications to asymptotic investigations of semiclassical integral equations. (English) Zbl 0743.45003

Estimates and asymptotics for discrete spectra of integral and differential equations, Pap. Semin. Math. Phys., Leningrad/Russia 1989-90, Adv. Sov. Math. 7, 107-157 (1991).
MSC:  45A05 45M05 47A68
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

Year of Publication

all top 3

Classification